?

Log in

No account? Create an account

Previous | Next

Gimmie drugs, gimmie drugs...


How can you tell when someone is tweaking?

Tags:

Comments

( 5 comments — Comment )
(Deleted comment)
minotaurs
Jun. 2nd, 2008 05:26 pm (UTC)
Look at the eyes and the jaw. Pupils dilated, rapid eye movements; clenched jaw or excessive chewing motion. Trouble making even simple choices, lack of appetite, rambling conversation and acne breakouts can also be signs.
nazcr
Jun. 2nd, 2008 06:45 pm (UTC)
along with all that, there can be scratching around the face and neck area, mood swings, shakes and just a look of desperation.
If you want more e-mail me.
schnuder
Jun. 3rd, 2008 12:38 am (UTC)
Depends on exactly what they're high on. For stimulants look for dilated pupils, dry mouth and lips, difficulty sitting still, high distractibility, irritability, verbal rambling and fast topic changes. Be careful, because a manic episode (see symptom list at http://en.wikipedia.org/wiki/Mania ) can be caused not only by drugs, but by many general medical conditions and psychiatric illnesses.
esprix
Jun. 3rd, 2008 12:22 pm (UTC)
I was thinking of stimulants, but now you've got me thinking she's nuts. Hmmm...
( 5 comments — Comment )

Latest Month

August 2019
S M T W T F S
    123
45678910
11121314151617
18192021222324
25262728293031

Tags

Powered by LiveJournal.com
Designed by Lilia Ahner